# SDR DALA2015111606987

- Difficulty date: November 16, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 74,941 hours, 34,249 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUST EMANATING FROM BETWEEN NR 7 FLAP TRACK AFT MOUNT SURFACE AND WING LOWER SURFACE.   DISPLACED AND REINSTALLED NR 7 FLAP TRACK REF AMM 27- 51-15.  REPAIR FLAP TRACK MOUNT PAD IAW CMM 27-51-82.  DISPLACED AND REINSTALLED NR 7 FLAP TRACK REF AMM 27-51-15. REPAIRED FLAP TRACK MOUNT PAD IAW CMM 27-51-82.
